# SDR DALA2017041803224

- Difficulty date: April 17, 2017
- Submitted: April 19, 2017
- Operation: Air carrier
- Aircraft: N925DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53587
- Aircraft time: 43,987 hours, 29,246 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RIGHT HAND CUSP WEB BETWEEN STA 1260 - 1264, X=-54 AND X=60.  REPAIRED IAW SRM 53-20-02, 51-10-03 AND 51-30-01.
